My face filler totally happened in the wrong way. What can I do?

I had puffy under eye so i hv done laser but its get worst after 4 mounth that line was visible than i did filler to erase that line but it swelled more than a week after dr again inject me to reduce that puff it reduce but not much than dr again a week after gives me injection of lipolysis than again its swell and now i just fad up with this thig i just want to rid this swell and puff what i do please help me out

Doctor Answers 3

My face filler totally happened in the wrong way. What can i do?

Thank you for sharing your question and I am sorry that your results have not been what you anticipated.  I would recommend visiting your injector to have the filler permanently dissolved with hyaluronidase.  This will restore your previous undereye appearance.  Hope this helps.

Atlanta Plastic Surgeon
5.0 out of 5 stars 38 reviews

Facial Fillers and Lasers

It is difficult to assess the problems that you are experiencing without an in office consultation.  Thermage, Vitrase, may both be necessary to reverse the effects.  Please consult an expert.  Best, Dr. Green

Multiple problems following Laser and Restylane

Thank you for sharing your issues. Without comprehensive evaluation by an experienced doctor in person, it is not possible to give proper guidance. See an Oculoplastic Surgeon for detailed evaluation.  Good luck?

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.